Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 231, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 6, 2009, 1:26 PM CDT for 5 counties in Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2009, 1:26 PM CDT (18:26 UTC)
- Expired
- May 6, 2009, 2:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Elmore County, AL, Lowndes County, AL, Macon County, AL, Montgomery County, AL, Tallapoosa County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 9:27 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1131 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 061826 SVRBMX ALC051-085-087-101-123-061915- /O.NEW.KBMX.SV.W.0231.090506T1826Z-090506T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 126 PM CDT WED MAY 6 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF TALLASSEE... SOUTH CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA... EASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA... THIS INCLUDES THE CITY OF HAYNEVILLE... NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA... THIS INCLUDES THE CITY OF MONTGOMERY... WEST CENTRAL MACON COUNTY IN SOUTHEAST ALABAMA... THIS INCLUDES THE CITY OF MILSTEAD... * UNTIL 215 PM CDT * AT 126 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PINTLALA TO WAUGH...OR ALONG A LINE EXTENDING FROM 13 MILES EAST OF HAYNEVILLE TO 11 MILES SOUTHWEST OF MILSTEAD...AND MOVING NORTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EMERALD MOUNTAIN...TYSONVILLE...VICTORYLAND...SHORTER...PIKE ROAD...REEVES AIRPORT...TALLAPOOSA CITY AND FRANKLIN SEVERAL HAIL REPORTS...UP TO QUARTER SIZE...HAVE BEEN RECEIVED FROM MONTGOMERY COUNTY ASSOCIATED WITH THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THE NATIONAL WEATHER SERVICE HAS DETECTED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR SOUTHERN ALABAMA. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3203 8651 3226 8665 3264 8588 3242 8571 TIME...MOT...LOC 1826Z 247DEG 23KT 3218 8635 3237 8606 $$ 75
2 follow-up statements
000 WWUS54 KBMX 061840 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 140 PM CDT WED MAY 6 2009 ALC051-085-087-101-123-061915- /O.CON.KBMX.SV.W.0231.000000T0000Z-090506T1915Z/ LOWNDES AL-MONTGOMERY AL-MACON AL-ELMORE AL-TALLAPOOSA AL- 140 PM CDT WED MAY 6 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR EXTREME SOUTH CENTRAL TALLAPOOSA...SOUTHEASTERN ELMORE...WEST CENTRAL MACON...NORTHERN MONTGOMERY AND EXTREME EAST CENTRAL LOWNDES COUNTIES... AT 140 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SNOWDOUN TO VICTORYLAND...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF MONTGOMERY TO MILSTEAD...MOVING NORTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHORTER...TALLASSEE...PIKE ROAD...REEVES AIRPORT...TALLAPOOSA CITY... FRANKLIN...CECIL AND CROSS KEYS PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3212 8633 3231 8648 3259 8584 3242 8571 TIME...MOT...LOC 1840Z 247DEG 23KT 3223 8623 3242 8594 $$ 75
000 WWUS54 KBMX 061900 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 200 PM CDT WED MAY 6 2009 ALC051-085-087-101-123-061910- /O.CAN.KBMX.SV.W.0231.000000T0000Z-090506T1915Z/ LOWNDES AL-MONTGOMERY AL-MACON AL-ELMORE AL-TALLAPOOSA AL- 200 PM CDT WED MAY 6 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL TALLAPOOSA...SOUTHEASTERN ELMORE...WEST CENTRAL MACON...NORTHERN MONTGOMERY AND EXTREME EAST CENTRAL LOWNDES COUNTIES IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR SOUTHERN ALABAMA. LAT...LON 3212 8633 3231 8648 3259 8584 3242 8571 TIME...MOT...LOC 1900Z 247DEG 23KT 3228 8609 3246 8580 $$ 75
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:54 PM CDT, 32 minutes earlier.
Area forecast discussion, May 6, 12:54 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1254 PM CDT WED MAY 6 2009 .UPDATE...FOR AVIATION. && .DISCUSSION... THREAT FOR SEVERE STORMS WILL CONTINUE ACROSS PORTIONS OF CENTRAL ALABAMA INTO THE EVENING HOURS. FOR THE NEXT FEW HOURS...EXPECT THE LINE OF STORMS WITH POTENTIAL FOR BRIEF SPINUPS...TO MOVE RAPIDLY EASTWARD. BY ABOUT 1130... EXPECT THE LINE TO BE EXITING EASTERN STATELINE AROUND RANDOLPH COUNTY. UNFORTUNATELY TO THE SOUTH AND AHEAD OF THE MORE SOLID LINE... ALREADY STARTING TO SEE CELLULAR DEVELOPMENT. NAM12 FORECAST SOUNDINGS INDICATE SOME IMPRESSIVE DESTABILIZATION THIS AFTERNOON...AS LOW LEVELS HEAT UP...AND STEEPER MID LEVEL LAPSE WORK EASTWARD ACROSS SOUTHERN PORTIONS OF CENTRAL ALABAMA. CONVECTION IN CENTRAL MISSISSIPPI RIGHT NOW IS FORMING IN ASSOCIATION WITH THE STEEPER MID LEVEL LAPSE RATES. WHILE HELICITY VALUES ARE NOT OVERLY IMPRESSIVE...AT 150 TO 250 M2/S2 CERTAINLY SUFFICIENT TO SUPPORT ROTATION. WITH CAPES FROM 2500 TO 3500 J/KG...CONVECTIVE POTENTIAL IS OBVIOUS. HIGHEST THREAT LOOKS TO BE ALONG AND SOUTH OF A LINE FROM TUSCALOOSA TO SYLACAUGA TO WEDOWEE AND SOUTH. THERE WILL BE AN OBVIOUS BOUNDARY SEPARATING COOLER STABLE AIR TO THE NORTH...AND JUICY UNSTABLE AIR TO THE SOUTH. AT THIS POINT...EXPECT TO SLOWLY AND DELIBERATELY REMOVE COUNTIES FROM THE NORTHERN END OF THE CURRENT WATCH THROUGH THE LATE MORNING AND EARLY AFTERNOON HOURS. && .AVIATION...18Z AVIATION DISCUSSION. TWO SEPARATE AREAS OF SHOWERS AND THUNDERSTORMS OUT THERE RIGHT NOW. THE SOUTHEASTERN LINE WILL PASS THROUGH MGM AND TOI THROUGH 21Z. THE SECOND LINE WILL BEGIN TO IMPACT TCL...BHM...AND EET BY 20 TO 21 Z AND THEN PASS THROUGH THE SOUTH AROUND 00Z. WINDS WILL BE GUSTY WITH THE THUNDERSTORMS AS WELL AS MVFR VIS AND CEILINGS. LATER TONIGHT IFR CEILINGS WILL WORK IN WITH ALL THE MOISTURE LEFTOVER FROM TODAYS WEATHER. MAY NEED TO KEEP AN EYE ON FOG IN THE MORNING...BUT FOCUS FOR THIS UPDATE WILL BE ON THE POSSIBLE SEVERE WEATHER. && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL 7 AM THURSDAY. && 07/07/07
Hazardous weather outlook, May 6, 11:19 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1119 AM CDT WED MAY 6 2009 CORRECTED TO INCLUDE THREAT FOR FLOODING ALZ011>015-017>050-070940- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1119 AM CDT WED MAY 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A SMALL THREAT FOR SEVERE WEATHER WILL CONTINUE THROUGH NOON ACROSS THE NORTHEASTERN CORNER OF CENTRAL ALABAMA. AFTER NOON...THE THREAT WILL SHIFT INTO SOUTHERN PORTIONS OF CENTRAL ALABAMA...ALONG AND SOUTH OF A LINE FROM TUSCALOOSA...TO SYLACAUGA...AND WEDOWEE. TORNADOES...STRONG DAMAGING WINDS...AND LARGE HAIL ARE ALL POSSIBLE THREATS. THE THREAT SHOULD BEGIN TO DIMINISH AFTER SUNSET AND SHIFT EASTWARD THROUGH THE EVENING. THERE IS ALSO A THREAT FOR LOCALIZED FLOODING ACROSS THE ENTIRE AREA...MAINLY WHERE LOCATIONS MIGHT RECEIVE MULTIPLE PERIODS OF BRIEF HEAVY RAIN WITH TRAINING THUNDERSTORMS. THE THREAT SHOULD DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS CENTRAL AND SOUTHERN AREAS OF CENTRAL ALABAMA ON THURSDAY...MAINLY BETWEEN THE HOURS OF 6 AM AND 10 PM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...BUT AN ISOLATED TORNADO IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED TODAY AND POSSIBLY THURSDAY. JD/02
In the hours before
Local storm report, May 6, 11:24 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1124 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG CORONA 33.71N 87.47W
05/06/2009 WALKER AL BROADCAST MEDIA
TREES UPROOTED ALONG MITCHELL MOUNTAIN ROAD.
0946 AM TSTM WND DMG 6 W HAYDEN 33.92N 86.85W
05/06/2009 BLOUNT AL EMERGENCY MNGR
TREES AND POWERLINES DOWN ON COUNTY ROAD 5, 2 MILES WEST
OF INTERSTATE 65. POSSIBLE TORNADO.
&&
KSUMRALLLocal storm report, May 6, 11:52 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1152 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM TSTM WND DMG OHATCHEE 33.78N 86.02W
05/06/2009 CALHOUN AL EMERGENCY MNGR
TREES DOWN BETWEEN OHATCHEE AND ALEXANDRIA.
&&
KSUMRALLLocal storm report, May 6, 1:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
114 PM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL MONTGOMERY 32.35N 86.28W
05/06/2009 E0.88 INCH MONTGOMERY AL BROADCAST MEDIA
PEA TO NICKEL SIZE HAIL AT WAKA STUDIOS
&&
JD/02Local storm report, May 6, 1:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM HAIL HOPE HULL 32.27N 86.36W
05/06/2009 E0.88 INCH MONTGOMERY AL LAW ENFORCEMENT
SHERIFFS DEPUTY REPORTS NICKEL HAIL IN HOPE HULL.
&&
JD/02Local storm report, May 6, 1:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM HAIL 2 S AUBURN UNIVERSITY I 32.34N 86.17W
05/06/2009 E0.50 INCH MONTGOMERY AL AMATEUR RADIO
&&
JD/02Local storm report, May 6, 1:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
124 PM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HAIL 2 E AUBURN UNIVERSITY I 32.37N 86.14W
05/06/2009 E0.88 INCH MONTGOMERY AL AMATEUR RADIO
&&
JD/02The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:04 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry | 41 min |
| May 5, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry | 32 min |
| May 5, 7:47 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 43 min |
| May 5, 8:23 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 37 min |
| May 6, 1:54 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion, Winston | 3 hr |
| May 6, 3:54 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 26 min |
| May 6, 4:50 AM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| May 6, 4:54 AM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| May 6, 5:48 AM CDT | Areal Flood Advisory | BMX | Cherokee, Etowah | 3 hr |
| May 6, 6:21 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens, Winston | 54 min |
| May 6, 6:41 AM CDT | Tornado Warning | BMX | Marion | 34 min |
| May 6, 6:45 AM CDT | Flash Flood Warning | BMX | Lamar, Marion, Winston | 4 hr |
| May 6, 7:37 AM CDT | Areal Flood Warning | BMX | Blount | 3 hr |
| May 6, 7:50 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 40 min |
| May 6, 8:07 AM CDT | Tornado Warning | BMX | Pickens | 53 min |
| May 6, 8:11 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens, Tuscaloosa, Walker | 3 hr |
| May 6, 8:11 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 64 min |
| May 6, 8:27 AM CDT | Tornado Warning | BMX | Pickens | 33 min |
| May 6, 8:28 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker, Winston | 47 min |
| May 6, 8:35 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker | 40 min |
| May 6, 8:47 AM CDT | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 43 min |
| May 6, 8:49 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 41 min |
| May 6, 8:52 AM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 23 min |
| May 6, 9:13 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Fayette, Greene, Hale, Jefferson and 4 more | 62 min |
| May 6, 9:17 AM CDT | Tornado Warning | BMX | Tuscaloosa | 28 min |
| May 6, 9:19 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 41 min |
| May 6, 9:38 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 5 days |
| May 6, 9:38 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 24 hr |
| May 6, 9:42 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 49 hr |
| May 6, 9:44 AM CDT | Tornado Warning | BMX | Blount, Jefferson | 9 min |
| May 6, 10:08 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair | 52 min |
| May 6, 10:27 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 33 min |
| May 6, 10:36 AM CDT | Areal Flood Warning | BMX | Etowah | 4 hr |
| May 6, 10:49 AM CDT | Areal Flood Warning | BMX | Blount | 4 hr |
| May 6, 11:42 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 33 min |
| May 6, 11:46 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 44 min |
| May 6, 12:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore, Lowndes, Montgomery, Tallapoosa | 40 min |
| May 6, 12:44 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Macon, Montgomery | 46 min |
| May 6, 12:47 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 43 min |
| May 6, 1:43 PM CDT | Areal Flood Advisory | BMX | Lamar, Marion, Winston | 4 hr |
| May 6, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 42 min |
| May 6, 2:54 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Montgomery, Pike | 30 min |
| May 6, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Russell | 37 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.